# SDR AALA202206270856

- Difficulty date: June 26, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10709
- Aircraft time: 2,113 hours, 543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTS LEFT AFT DOOR EXTERIOR HANDLE WILL NOT OPEN THE DOOR. CLEANED AND LUBRICATED L4 DOOR OUTER HANDLE MECHANISM PER AMM 52-13-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
